# SDR CA110815003

- Difficulty date: August 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CRACKED WINDSHIELD (RT WINDSHIELD).  THE WINDOW EVALUATION CARD STATED IT WAS THE MIDDLE PLY THAT SHATTERED, NO EVIDENCE OF FOD NOR HEATER FAILURE.
